An-Najah National University

An-Najah Blogs


  • Thursday, January 1, 1998
  • The Multiplier Algebra of Orlicz Spaces
  • Published at:An-Najah Univ. J. Res., Vol. 12, (1998) 1-6
  • In this paper we prove that if Φ is a modulus function and if X = [0,1] is given the Lebesgue measure, then M(LΦ) = LΦ, if and only if lim x – 0 Φ(x2)/ Φ(x) < ∞; LΦ being the Orlicz space LΦ (X); and M(LΦ) its multiplier algebra.
  • Bookmark and Share Email
  • Saturday, January 1, 1994
  • On the HK Completions of Sequence Spaces
  • Published at:An-Najah J. Res. Vol. II. No. 8, (1994)
  • If the space Φ (the finite sequences) is equipped with the norm which is naturally induced by a positive definite Hermitian and diagonally blockwise constructed matrix, then an HK completion exists.
  • Bookmark and Share Email


Abdallah Asker Abdallah Hakawati
Show Full ProfileEnglish CV


Please do not email me if you do not know me
Please do not e-mail me if you do not know me